EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
A Linear Programming Approximation for the General Portfolio Analysis Problem
William F. Sharpe , 1971, vol. 6, issue 05, pages 1263-1275
Journal of Financial and Quantitative Analysis Date: 1971
References: Add references at CitEc Citations View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link) http://journals.cambridge.org/abstract_S0022109000022249 link to article abstract page (text/html)
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:cup:jfinqa:v:6:y:1971:i:05:p:1263-1275_02
Access Statistics for this article
More articles in Journal of Financial and Quantitative Analysis from Cambridge University Press
Address: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK Series data maintained by Duncan Rule ().